Medicine suitable for reducing fever, pain and inflammation. Strawberry flavour.
Indications
IBUPROFENE DOC Generics contains ibuprofen, which belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs) whose action allows to reduce pain, fever and inflammation.
IBUPROFENE DOCgen is indicated in children from 3 months to 12 years for the treatment of the symptoms of fever and mild to moderate pain.
Warnings
Talk to your doctor or pharmacist before using IBUPROFENE DOCgen if the child:
- suffer or have suffered from an allergy to medicines used to treat fever, pain and inflammation (non-steroidal anti-inflammatory drugs) and if he/she suffers from difficulty breathing (asthma), seasonal allergies (hay fever), polyps in the nose, if he/she has severe breathing or chest problems, e.g. chronic obstructive pulmonary disease, swelling of the face, lips, and throat (angioedema);
- are taking other medicines used to treat pain, reduce fever, and/or treat inflammation (nonsteroidal anti-inflammatory drugs, NSAIDs, including COX-2 inhibitors);
- have suffered from stomach and intestinal disorders (history of ulcers), especially if complicated by bleeding or perforation, as an increase in gastrointestinal bleeding and perforation may occur. In these cases, your doctor will advise you to start treatment with the lowest available dose and possibly the concomitant use of stomach-protective medicines (misoprostol or proton pump inhibitors). This should also be considered if you are taking low-dose aspirin or other medicines that can increase the risk of stomach and intestinal diseases. Bleeding, ulceration, and perforation of the stomach or intestine, which can be fatal, may occur at any time during treatment with all NSAIDs, with or without warning symptoms or a previous history of serious gastrointestinal events. Therefore, tell your doctor about any uncommon gastrointestinal symptoms (especially gastrointestinal bleeding), particularly in the initial stages of treatment. If gastrointestinal bleeding or ulceration occurs, stop taking IBUPROFENE DOCgen and contact your doctor;
- you suffer or have suffered from inflammatory bowel disease (ulcerative colitis, Crohn's disease) as it may be associated with a higher risk of developing gastrointestinal ulcers. these diseases may get worse;
- if you are taking medicines that could increase the risk of ulcers or bleeding, such as medicines used to treat inflammation and certain immune system diseases (oral corticosteroids), anticoagulants such as warfarin, medicines that can have an antiplatelet effect such as aspirin, medicines to treat depression (selective serotonin reuptake inhibitors);
- have heart disease (uncontrolled hypertension, congestive heart failure, established ischaemic heart disease, peripheral arterial disease) or have suffered from reduced blood flow to the brain (stroke), or if you think your child may be at risk of these conditions (for example, if you have high blood pressure, high levels of sugars (diabetes) or fats in the blood, or if you smoke). Medicines such as Ibuprofen DOCgen may be associated with a small increased risk of heart attack or reduced blood flow to the brain: the risk is more likely at high doses and during prolonged treatment. Do not exceed the recommended dose or duration of treatment;
- you suffer or have suffered from high blood pressure and/or severe heart disease (cardiac failure), as fluid retention, high blood pressure, and swelling (edema) have been reported in association with NSAID therapy;
- you have chickenpox, as in this case, it is advisable to avoid the use of IBUPROFENE DOCgen;
- you have an infection.
Signs of an allergic reaction to this medicine have been reported with ibuprofen, including breathing problems, swelling of the face and neck (angioedema), and chest pain. Stop taking IBUPROFENE DOCgen immediately and contact your doctor or emergency services immediately if you notice any of these signs.
Infections
IBUPROFENE DOCgen may hide the symptoms of infections such as fever and pain. It is therefore possible that IBUPROFENE DOCgen may delay adequate treatment of the infection, which could increase the risk of complications. This has been observed in pneumonia caused by bacteria and in bacterial skin infections related to chickenpox. If you take this medicine while you have an infection and the symptoms of the infection persist or worsen, contact your doctor immediately.
Serious skin reactions, including exfoliative dermatitis, erythema multiforme, Stevens-Johnson syndrome, toxic epidermal necrolysis, drug reaction with eosinophilia and systemic symptoms (DRESS), and acute generalized exanthematous pustulosis (AGEP), have been reported in association with treatment with IBUPROFENE DOCgen. Stop using IBUPROFENE DOCgen and contact your doctor immediately if you notice any of the symptoms related to these serious skin reactions.
The use of IBUPROFENE DOCgen requires adequate precautions, especially if the child:
- suffers or has suffered from asthma because it could worsen breathing difficulties;
- suffers from clotting problems;
- suffers from kidney, heart, liver disease, if he takes drugs that increase urine production (diuretics), or if he has undergone major surgery resulting in loss of fluids, since in these cases, the doctor will advise you to perform periodic blood and urine tests on your child;
- has undergone major surgery;
- suffers from some congenital diseases that affect blood formation (for example acute intermittent porphyria);
- is dehydrated (for example due to fever, vomiting or diarrhoea), in this case rehydrate him before starting and during treatment to avoid the risk of altering kidney function.
During prolonged treatment with IBUPROFENE DOCgen, you must pay particular attention and inform your doctor immediately if you experience:
- signs or symptoms of ulceration or bleeding in the stomach and intestine (for example black and foul-smelling stools, vomiting blood);
- signs or symptoms of liver damage (for example hepatitis and jaundice);
- signs or symptoms of kidney damage (for example increased urine production, blood in the urine);
- visual disturbances (blurred or reduced vision, areas of complete or partial blindness, alteration of colour perception);
- symptoms such as frequent or daily headaches despite regular use of headache medicines, as they could be caused by excessive use of these medicines;
- symptoms such as headache, disorientation, nausea, vomiting, stiff neck and fever as these could be symptoms due to aseptic meningitis (more frequent if the child suffers from systemic lupus erythematosus or other collagen diseases).
Children and adolescents
There is a risk of impaired kidney function in dehydrated children and adolescents.
Contraindications
Like all medicines, this medicine can cause serious side effects. cause side effects, although not everybody gets them.
If your child experiences any of the following side effects, STOP taking IBUPROFENE DOCgen and contact your doctor:
- severe changes in the skin and mucous membranes characterised by rashes, redness, itching and blisters (bullous dermatitis), non-raised, target-shaped or circular reddish patches on the trunk, often with central blisters, peeling of the skin, ulcers of the mouth, throat, nose, genitals and eyes. These serious skin rashes may be preceded by fever and flu-like symptoms (exfoliative dermatitis, erythema multiforme, Stevens-Johnson syndrome, toxic epidermal necrolysis);
- widespread rash, high body temperature and swollen lymph nodes (DRESS syndrome);
- widespread, red, scaly rash with bumps under the skin and blisters, accompanied by fever. Symptoms usually appear at the beginning of treatment (acute generalized exanthematous pustulosis);
- allergic reactions, including severe ones, which may include: hives, itching, purpura, swelling of the face, mouth and throat (angioedema), difficulty breathing (bronchospasm or dyspnoea), abnormal heartbeat (tachycardia), low blood pressure (hypotension), anaphylaxis, shock and worsening of asthma;
- aseptic meningitis with symptoms such as disorientation, headache, nausea, vomiting, stiff neck and fever (more frequent if the child suffers from systemic lupus erythematosus or other collagen diseases).
Additional side effects include:
Uncommon (may affect up to 1 in 100 people):
- headache, dizziness, drowsiness and convulsions;
- stomach pain, nausea and difficulty in digesting (dyspepsia);
- skin rash;
- vision disturbances;
Rare (may affect up to 1 in 1,000 people):
- cystitis, rhinitis;
- depression, insomnia, difficulty concentrating, mood swings, hearing disturbances;
- cerebrovascular haemorrhage;
- dry eyes;
- awareness of your heartbeat (palpitations);
- diarrhoea, flatulence, dry mouth, constipation and vomiting;
- hair loss (alopecia), skin reaction caused by exposure to sunlight (photosensitivity dermatitis);
- severe kidney disease including tubular necrosis, glomerular nephritis, appearance of blood in the urine and increased urine production;
- decreased haematocrit levels.
Very rare (may affect up to 1 in 10,000 people):
- reduction in the number of blood cells (anaemia, leukopenia, thrombocytopenia, eosinophilia, pancytopenia, agranulocytosis) - the first signs are: fever, sore throat, superficial mouth ulcers, flu-like symptoms, severe tiredness, nose bleeds and haemorrhages;
- signs or symptoms of ulceration or bleeding in the stomach and intestines, black and foul-smelling stools, vomiting blood;
- bleeding lesions in the mouth, heartburn (gastritis);
- simultaneous kidney and liver disease (hepatorenal syndrome), death of some liver cells (liver necrosis), liver disease (liver failure, liver dysfunction, hepatitis, jaundice);
- severe kidney disease (acute renal failure, papillary necrosis) particularly following long-term treatment, associated with an increase in the concentration of urea in the blood and swelling (edema);
- decrease in haemoglobin levels in the blood;
- heart attack (myocardial infarction);
- serious skin infections and soft tissue complications during chickenpox infection;
- worsening of infection-related inflammation (e.g. necrotizing fasciitis) associated with the use of some non-steroidal anti-inflammatory drugs (NSAIDs). If signs of an infection appear or worsen, you should contact your doctor immediately to assess whether anti-infective/antibiotic therapy is necessary;
Not known (frequency cannot be estimated from the available data) - irritability;
- fluid retention and decreased appetite;
- abnormal perception of noises such as buzzing, ringing or rustling (tinnitus);
- severe heart disease (cardiac failure) and swelling (oedema);
- increased blood pressure (hypertension) and reduced blood flow to the body;
- (shock) respiratory tract disorders including asthma, obstruction of the larynx, wheezing (bronchospasm), temporary interruption of breathing (apnoea) and difficulty breathing (dyspnoea);
- worsening of inflammatory bowel diseases (colitis and Crohn's disease);
- inflammation of the pancreas (pancreatitis), inflammation of the duodenum (duodenitis), inflammation of the oesophagus (oesophagitis);
- a widespread, red, scaly rash with pustules under the skin and blisters, mainly located in the skin folds, on the trunk and upper limbs, accompanied by fever at the start of treatment (acute generalized exanthematous pustulosis). Stop using IBUPROFENE DOCgen if you develop these symptoms and contact your doctor immediately;
- A serious skin reaction known as DRESS syndrome may occur. Symptoms of DRESS include: rash, fever, swollen lymph nodes, and an increase in eosinophils (a type of white blood cell);
- the skin becomes sensitive to light;
- chest pain, which may be severe; This may be a sign of a potentially serious allergic reaction called Kounis syndrome.
Using ibuprofen, particularly at high doses (2400 mg/day), may be associated with a small increased risk of heart attack (myocardial infarction) or stroke.
Side effects
If you get any side effects, talk to your doctor or pharmacist. This includes any possible side effects not listed in this leaflet.
Format
150 ml
Product Code:FRCM205387